# SDR MWEA010426

- Difficulty date: March 27, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 9915547510
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER FILLET SUPPORT BRACKET IS CHAFFING, STATION 585.  --  BLENDED CHAFE AREA, FABRICATED AND INSTALLED DOUBLER, INSTALLED CHAFE STRIP AND FILLET BRACKET.
